# SDR UIEA2021011600066

- Difficulty date: January 16, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,305 hours, 23,630 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fault Message
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT ON GROUND AFTER BLOCK IN.  PERFORMED APU BITE, IAW FIM 49-11-00 FT 958, MINI FLAG 130.  PERFORMED OPERATIONS CHECK OF APU SYSTEM, IAW B767 M/M 49-11-00, OPERATIONAL CHECK NORMAL.  AIRCRAFT CLEARED TO CONTINUE ETOPS SERVICE.
